# SDR AALA201608249002

- Difficulty date: August 23, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 61,392 hours, 22,646 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, UNABLE TO ARM THE R2 DOOR.  MAINTENANCE CLEANED SOME DEBRIS OUT.  DOOR OPERATES NORMAL. DOOR R2 ARMS AND DISARMS PROPERLY.
